Limit theorems for some Markov chains

Sander Hille , Katarzyna Horbacz , Tomasz Szarek , Hanna Wojewódka

Abstract

n/a
Author Sander Hille
Sander Hille,,
-
, Katarzyna Horbacz
Katarzyna Horbacz,,
-
, Tomasz Szarek IM
Tomasz Szarek,,
- Institute of Mathematics
, Hanna Wojewódka IM
Hanna Wojewódka,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X
Issue year2016
Vol443
No1
Pages385-408
Keywords in Englishexponential rate of convergence, central limit theorem, Markov operators, invariant measures
DOIDOI:10.1016/j.jmaa.2016.05.022
URL http://dx.doi.org/10.1016/j.jmaa.2016.05.022
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.064 (2) - 2016=1.151 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back